# SDR AALA202112094786

- Difficulty date: November 30, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,553 hours, 29,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337004320700
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND SIDE FRAME FOOT COUPLING AT FR 43 BETWEEN S21R AND S22R. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
